Thank you for your responses. So I am not sure why your boyfriend was taking such strong medications, but they do suggest that he could have a Bipolar
Disorder which could account for the anger issues coming about every few months as he shifts to a Manic state. If this is his diagnosis than he has to go back on the medications as Bipolar Disorder is the result of a neurochemical imbalance and that requires medication to help correct that imbalance. So you may need to talk to him about visiting a psychiatrist for proper medications. If he did
not like the side effects of his last medication regimen, it may be possible to try a different medication regimen with less side effects.
If you and your boyfriend want to try to go to therapy (I think you would be going to help support him) it would be wise to try to undergo Cognitive Behavioral Therapy (CBT) or Dialectical Behavioral Therapy (DBT) as these are the two best type of therapy modalities to help lessen his anger too. Also these forms of therapy help to focus on the present and not the past, so your boyfriend may be able to move forward if he undergoes one of these levels of therapy. If you push him to try these different treatment options and telling him that you want to be there with him every step of the way, he would be able to control his anger and possible feel more stable and at peace.
I hope this answers your questions and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
*****Remember I only get compensated for my hard work through positive ratings, so I would truly appreciate it if you can take the time and provide me with a POSITIVE RATING using the smiley faces/stars. Thank you so much and it was my pleasure helping you with your issue.*****